RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2000, том 6, страницы 3–17 (Mi ljm139)  

Sufficient conditions for elliptic problem of optimal control in $\mathbb R^2$

A. Addou, S. Lahrech

Mohamed First University

Аннотация: It is known that when we look for sufficient conditions of local extremum for Gâteaux functionals (G.f) associated to Dirichlet problem of second order in $\mathbb R^2$, the (G.f) is not necesseraly Frechet differentiable. In this note, using a recent extension of Frechet Differentiability, (see [5]), we obtain that the (G.f) is differentiable with respect to the new notion. Thus we can give sufficient conditions for obtaining local minimum.

Полный текст: PDF файл (170 kB)

Реферативные базы данных:
Представлено: А. В. Лапин
Поступило: 18.08.1999
Язык публикации: английский

Образец цитирования: A. Addou, S. Lahrech, “Sufficient conditions for elliptic problem of optimal control in $\mathbb R^2$”, Lobachevskii J. Math., 6 (2000), 3–17

Цитирование в формате AMSBIB
\RBibitem{AddLah00}
\by A.~Addou, S.~Lahrech
\paper Sufficient conditions for elliptic problem of optimal control in~$\mathbb R^2$
\jour Lobachevskii J. Math.
\yr 2000
\vol 6
\pages 3--17
\mathnet{http://mi.mathnet.ru/ljm139}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1783434}
\zmath{https://zbmath.org/?q=an:0971.49012}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm139
  • http://mi.mathnet.ru/rus/ljm/v6/p3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:65
    Полный текст:44
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020